Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 786978, 22 pages
http://dx.doi.org/10.5402/2011/786978
Research Article

Sufficient Conditions and Duality Theorems for Nondifferentiable Minimax Fractional Programming

Center of General Education, Chung Jen College of Nursing, Health Science and Management, Dalin 62241, Taiwan

Received 20 October 2010; Accepted 28 November 2010

Academic Editors: R. Barrio and S. Zhang

Copyright Β© 2011 Shun-Chin Ho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shun-Chin Ho, “Sufficient Conditions and Duality Theorems for Nondifferentiable Minimax Fractional Programming,” ISRN Mathematical Analysis, vol. 2011, Article ID 786978, 22 pages, 2011. doi:10.5402/2011/786978